# SDR GTIA2021100436030

- Difficulty date: October 4, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N681NK
- Make and model: Airbus A300*
- Aircraft serial: 7908
- Aircraft time: 12,717 hours, 5,413 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY ASSIST BOTTLE REQ SERVICE. -SERVICED R3 DOOR EMER ASSIST BOTTLE IAW AMM 52-10-00.
